# SDR SIMA20161118002

- Difficulty date: November 18, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 39,993 hours, 36,140 cycles
- System (JASC): 3300 · Lighting System
- Part: Bulb
- Condition: Inoperative
- Location: Inspection Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INSPECTION LIGHT INOPERATIVE.  REPLACED THE BULB IAW AMM 33-50-10-04, OPS CHECKED GOOD.
